MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926020220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 12/27/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that death occurred.In (b)(6) 2017, the subject was referred for elective cardiac catheterization.Target lesion #1 was located in the second obtuse marginal with 95% stenosis and was 12mm long with a reference vessel diameter of 2.25mm.Target lesion #1 was treated with pre-dilatation and placement of a 2.25mm x 20mm study stent.Following post dilatation, the residual stenosis was 0%.In (b)(6) 2017, the subject was discharged on dual antiplatelet therapy.In (b)(6) 2017, the subject died of unknown cause.
 
Additional Manufacturer Narrative
Bsc id: (b)(4).Tw: (b)(4).
 
Event or Problem Description
It was further reported in (b)(6) 2017, the cause of death was end stage renal disease and was not considered related to the study device.Per death certificate, the immediate cause of death was end stage renal disease or a consequence of type 2 diabetes.Other significant condition contributing to death was congestive heart failure.Per death certificate autopsy was not performed and the manner of death was natural.The subject died at home.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7466486
Report Number2134265-2018-03515
Device Sequence Number19239997
Product Code NIQ
UDI-Device Identifier08714729840145
UDI-Public08714729840145
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2017
Device Model NumberH7493926020220
Device Catalogue Number39260-2022
Device Lot Number0019777663
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR